# SDR ALG2003F00022

- Difficulty date: January 16, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N607AL
- Make and model: Bell 407
- Aircraft serial: 53264
- Engine: Allsn 250C47B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 407076011101
- Condition: Leaking
- Location: Hyd System
- Part time: 4,224 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT.  DURING POST FLIGHT PILOT NOTICED EXCESSIVE AMOUNT OF RESIDUAL OIL ON THE LEFT SIDE OF THE FUSELAGE, THE MECHANIC FOUND THE T/R HYDRAULIC RETURN LINE (B) NUT WAS CRACKED, HE REMOVED AND REPLACED THE LINE.  AIRCRAFT WAS LEAK CHECKED AND RETURNED TO SERVICE.
